# SDR IPXA12M73855

- Difficulty date: May 16, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 87,883 hours, 14,941 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ASA71121
- Condition: Cracked
- Location: Bs 1531 L7l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON 7L, SPLICE AT FS 1531 CRACKED.  REMOVED FABRICATED AND INSTALLED LONGERON SPLICE AT FS 1531 IAW DWG A5A7112 AND 51-33-01, PG 45, 30, 31.
